Sur la conjecture de A. Lichnerowicz
Publications du Département de mathématiques (Lyon), Volume 11 (1974) no. 3, pp. 51-57.
@article{PDML_1974__11_3_51_0,
     author = {Batbedat, A.},
     title = {Sur la conjecture de {A.} {Lichnerowicz}},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {51--57},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {11},
     number = {3},
     year = {1974},
     mrnumber = {367858},
     zbl = {0311.53060},
     language = {fr},
     url = {http://archive.numdam.org/item/PDML_1974__11_3_51_0/}
}
TY  - JOUR
AU  - Batbedat, A.
TI  - Sur la conjecture de A. Lichnerowicz
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1974
SP  - 51
EP  - 57
VL  - 11
IS  - 3
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1974__11_3_51_0/
LA  - fr
ID  - PDML_1974__11_3_51_0
ER  - 
%0 Journal Article
%A Batbedat, A.
%T Sur la conjecture de A. Lichnerowicz
%J Publications du Département de mathématiques (Lyon)
%D 1974
%P 51-57
%V 11
%N 3
%I Université Claude Bernard - Lyon 1
%U http://archive.numdam.org/item/PDML_1974__11_3_51_0/
%G fr
%F PDML_1974__11_3_51_0
Batbedat, A. Sur la conjecture de A. Lichnerowicz. Publications du Département de mathématiques (Lyon), Volume 11 (1974) no. 3, pp. 51-57. http://archive.numdam.org/item/PDML_1974__11_3_51_0/

[1] A. Avez, C.R. Acad. Sci. Paris, série A, t.259(1964),p.4469-4472. | MR | Zbl

[2] A. Avez, C.R. Acad. Sci. Paris, série A, t.260(1965).p.1550-1553. | MR | Zbl

[3] C. Barbance, Thèse de doctorat, Paris (1969).P- 1-65.

[4] N.H. Kuiper, On conformally flat spaces in the large. , Ann. of Math. t. 50(1949).p. 916-924. | MR | Zbl

[5] J. Lelong-Ferrand, C.R. Acad. Sci. Paris, série A, t.269 (1969) p.583-586. | MR | Zbl

[6] J. Lelong-Ferrand, Transformations conformes et quasi-conformes des variétés riemanniennes compactes, Bruxelles (1971).p. 1-44 | MR | Zbl

[7] J. Lelong-Ferrand, C.R. Acad. Sci. Paris, série A.t 274 (1972),p. 483-486. | MR | Zbl

[9] J. Lelong-Ferrand, C.R. Acad. Sci. Paris, série A,t. 275 (1972),p. 119-122. | MR | Zbl

[9] J. Milnor, On manifolds homeomorphic to the 7-sphere. Ann. of Math. t.64 (1956),p. 399-405. | MR | Zbl

[10] D. Montgomery and L. Zippin, Existence of subgroups isomorphic to the real number. Ann. of Math, t.53 (1931).p. 298-326. 1 | MR | Zbl

[11] M. Obata, Commentaire n° 1625, Math. Reviews, t.31 (1966).

[12] M. Obata, The conjectures on conformal transformations of riemannian manifolds, J. Differential geometry, t. 6 (1971).p. 247-258. | MR | Zbl